References

  1. Belov A.S. On conditions of the average convergence (upper boundness) of trigonometric series. J. Math. Sci. (New York) 2008, 155 (1), 5-17. doi: 10.1007/s10958-008-9204-2 (translation of Theory of functions. In: Sovrem. Mat. Fundam. Napravl. 25. RUDN, Moskow, 2007.)
  2. Krasniqi Xh.Z. On the convergence (upper boundness) of trigonometric series. Math. Commun. 2009, 14 (2), 245-254.
  3. Osval'd P. Some inequalities for trigonometric polynomials in the $L_p$ metric, $0<p<1$. Izv. Vyssh. Uchebn. Zaved. Mat. 1976, 7 (170), 65-75.
  4. Hardy G.H., Littlewood J.E. Some new properties of fourier constants. Math. Ann. 1927, 97 (170), 159-209. doi: 10.1007/BF01447865
  5. Storozenko E.A., Krotov V.G., Osval'd P. Direct and inverse theorems of Jackson type in the spaces $L_p, 0<p<1$. Sb. Math. 1975, 27 (3), 355-376. doi: 10.1070/SM1975v027n03ABEH002519 (translation of Mat. Sb. 1975, 98 (140), 395-415. (in Russian))

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.